# SDR AALA202101269011

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 21,776 hours, 8,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR DOOR 1R IS LOOSE.  ADJUSTED GIRT BAR RETAINING CLIP, AS REQUIRED.
